# SDR ABXA9701360

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 9915525513
- Condition: Corroded
- Location: Bs 665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE KEEL BEAM HAD EXCESSIVE CORROSION BLENDOUTS AT FS665.0.  REPAIRED KEEL BEAM IAW ABX REA D953-19727-MR.
